Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The mod 2 homology of BSO

Author: Claudina Izepe Rodrigues
Journal: Proc. Amer. Math. Soc. 127 (1999), 1209-1213
MSC (1991): Primary 55R40
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note is about a set of generators to the mod 2 homology of BSO.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55R40

Retrieve articles in all journals with MSC (1991): 55R40

Additional Information

Claudina Izepe Rodrigues
Affiliation: IMECC - Departamento de Matemática, Universidade Estadual de Campinas, Caixa Postal - 6065, 13081-970 - Campinas - S.P., Brasil

PII: S 0002-9939(99)05216-8
Received by editor(s): June 17, 1997
Communicated by: Ralph Cohen
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia